• entries
    13
  • comments
    45
  • views
    12,733

Accutane Day 5

Sign in to follow this  
Followers 0
Freemimo

851 views

so, today is the 5th day and im not experiencing too many side effects. my face, especially my eyes, specifically my lash lines, are super itchy. my whole body seems to be itchy. i have some lower back pain, but i think it might be from kickboxing. most of the active pimples that i had before starting 5 days ago have dried up and are flaky. i currently have maybe 5 active spots, but are super tiny with white heads. i have a huge honker in my eye brow that hurts like a mother. my lips are not as chapped as i expected, but they are peeling. my gums started bleeding this morning. im not sure if this is from the accutane or because i didn't floss the night prior. i dont now if this is related but my throat is super dry and im always parched. due to my throat being so dry, its causing a sore throat. :(

basically my side effects thus far:

itchy skin, especially eyelash area

sore/dry throat

super thirsty

minor chapped lips

some flakiness around pre existing pimples

lower back pain

also, i dont know if i mentioned this before, but im 25 y/0 125 lbs taking 40 mg clavaris

im new to blogging so im a bit clueless how to create a default thing that everyone has posted at the bottom of their entries. (how do you do that?!)

anyway, ill post sooner than later. were all in this together and im sure my boyfriend is sick of hearing me talk continuously about accutane! haha ;)


  Report Entry
Sign in to follow this  
Followers 0


2 Comments


Hi, i am 5 days ahead of you and have a few of the same side effects as you. The first week i noticed my active acne drying up but into my second week, i am definitely seeing more acne, especially the under the skin type. My face and body also itches like crazy!

Good Luck with everything!

Share this comment


Link to comment

sasch88 i am not looking forward to the IB! i hope that goes by super quick. ;/ do you wear makeup? if so, what kind of cleanser are you using to remove it? im using cetaphil and it seems like its leaving a film of residue. anyway, tlak soon and i hope those pesky under the skin acne heals quickly! :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now